# SDR NACA2023010700002

- Difficulty date: January 7, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,207 hours, 18,199 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Sensor
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE ON CLIMBOUT. FOLLOWED QRH, MESSAGE CLEARED. PERFORMED LEFT PACK TEMP CONTROLLER BITE PER AMM 21-51-14 FOUND MIX MAINT SENSOR FAULTS. REMOVED ADN REPLACED LH MIX MAINT SENSOR PER AMM 21-61-02 OPS CHECK GOOD.
